| Model Number |
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-1922bcm suture anchors pilot snapped off.This occurred during a rotator cuff repair on (b)(6) 2024, the pilot snapped off and couldn't be threaded back on.All fragments were retrieved.The case was completed using another ar-1922bcm.No additional anesthesia was administered.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/04/2024 additional information was received from a sales representative via email who stated there was not an instrument used to prepare the bone socket.Used a self-punching anchor on the greater tuberosity.The patients bone quality was average.
Additional Manufacturer Narrative
Additional information g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.